Table of Contents Author Guidelines Submit a Manuscript
International Journal of Antennas and Propagation
Volume 2015, Article ID 478580, 10 pages
http://dx.doi.org/10.1155/2015/478580
Research Article

A Simple Proof of Damien’s Theorem and Duality in Theory of the Zero-Distance Phase Front

Institut für Optik und Atomare Physik, Technische Universität Berlin, Sekretariat ER 1-1, Strasse des 17. Juni 135, 10623 Berlin, Germany

Received 9 April 2015; Accepted 31 May 2015

Academic Editor: Giuseppe Castaldi

Copyright © 2015 Andrey Valerievich Gitin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Andrey Valerievich Gitin, “A Simple Proof of Damien’s Theorem and Duality in Theory of the Zero-Distance Phase Front,” International Journal of Antennas and Propagation, vol. 2015, Article ID 478580, 10 pages, 2015. https://doi.org/10.1155/2015/478580.